Vol. 16, No. 4, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The integral monodromy of isolated quasihomogeneous singularities

Claus Hertling and Makiko Mase

Vol. 16 (2022), No. 4, 955–1024
Abstract

The integral monodromy on the Milnor lattice of an isolated quasihomogeneous singularity is subject of an almost untouched conjecture of Orlik from 1972. We prove this conjecture for all iterated Thom–Sebastiani sums of chain type singularities and cycle type singularities. The main part of the paper is purely algebraic. It provides tools for dealing with sums and tensor products of -lattices with automorphisms of finite order and with cyclic generators. The calculations are involved. They use fine properties of unit roots, cyclotomic polynomials, their resultants and discriminants.

Keywords
cyclic monodromy, cyclotomic polynomial, quasihomogeneous singularity, Milnor lattice, Orlik block, Thom–Sebastiani sum
Mathematical Subject Classification
Primary: 11C20, 15B36, 32S40, 47A80
Milestones
Received: 17 September 2020
Revised: 16 June 2021
Accepted: 24 July 2021
Published: 5 August 2022
Authors
Claus Hertling
Lehrstuhl für algebraische Geometrie
Universität Mannheim
Mannheim
Germany
Makiko Mase
Lehrstuhl für algebraische Geometrie
Universität Mannheim
Mannheim
Germany